I just got off work and I'm tired:eek:, but I have two topics really and for brevity I'm going to write them both in this, and post them in their respective threads.
Let me start out by saying I currently have asthma, glaucoma, and a condition that I can't get a straight answer on related to my stomach.
My theory is that I have some kind of allergy that I don't know of, or maybe some medicine I took in the past, could have caused some of these problems.
I am 20 years old and had really bad asthma in my younger years, bad enough to put me in the hospital several times. The treatment included the following: Prednisone, and Advair, and for attacks I would take Albuterol. Now currently I don't have many asthma attacks anymore, still have them, but not as often. While on these "treatments" in the past over the course of 2 months, I doubled in weight, from 120lbs to 240.
About October last year I started getting really bad headaches, and went to my regular eye doctor, to get my prescriptions checked. He said I had increased pressure in my eyes, and that I should go to the local opthamologist, other than that my eyes hadn't really changed. So, I went to the opthamologist and he told me the pressure in my eyes was 36L and 34R, and gave me Betimol, and told me to come back in 2 months. So I came back again, and had a visual screen test done. Results came back fine. I had lost no vision yet. He once again checked the pressure in my eyes and again it came back high, 34L and 32R. He told me again to keep up the drops, and if things hadn't changed within 2 months, he would have to change medicines, he told me to "expect my eye to change color, and get longer eye lashes." So now, I am coming upon the time to get my eyes checked again, and I'm scared. What options do I have, if this doesn't work what comes next? Also, since I have started taking these drops, I have noticed my asthma has kicked back up, and I wheeze alot.. Should I be concerned?
On to my stomach problems:
I dont know how to explain it other than nausea that is constant, I wake up shaky sometimes, But my stomach stays upset ALMOST ALWAYS. My doctor has me on Aciphex currently, and I have tried Nexium, Prilosec, Prevacid. None besides Aciphex did anything other than cause my stomach to hurt worse. He sent me to a gastro doc, and he said he didn't know what it was, and sent me for an ultrasound, for kidney stones. Test came back negative, and he referred me back to the family doc, that's when the family doc put me on Aciphex. He basically told me there was nothing else he could do for me, and told me to take the pills, since they were the only thing that seemed to somehow calm my stomach a little. What type of doctor should I be going to, to get another opinion, and also... What type of condition should I be doing research on?
Thanks for any and all help!
The Random Guy In Texas.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?